Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$H$-cobordisms with foliated control


Authors: F. T. Farrell and L. E. Jones
Journal: Bull. Amer. Math. Soc. 15 (1986), 69-72
MSC (1985): Primary 18F25, 57Q10, 57R80
DOI: https://doi.org/10.1090/S0273-0979-1986-15437-6
Erratum: Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987), 177--177
MathSciNet review: 838789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math. no. 90, Amer. Math. Soc., Providence, R. I., 1969. MR 242194
  • 2. A. V. Chernavskii, Local contractibiility of the homeomorphism group of a manifold, Soviet Math. Dokl. 9 (1968), 1171-1174.
  • 3. T. A. Chapman, Homotopy conditions which detect simple homotopy equivalences, Pacific J. Math. 80 (1979), no. 1, 13–46. MR 534693
  • 4. T. A. Chapman, Controlled simple homotopy theory and applications, Lecture Notes in Mathematics, vol. 1009, Springer-Verlag, Berlin, 1983. MR 711363
  • 5. J. Cheeger and D. Ebin, Comparison theorems in Riemannian geometry, North-Holland Publishing Company, Amsterdam, 1975. MR 458335
  • 6. E. H. Connoll and J. Hollingsworth, Geometric groups and Whitehead torsion, Trans. Amer. Math. Soc. 140 (1969), 161-181. MR 242151
  • 7. R. D. Edwards and R. C. Kirby, Deformations of spaces of imbeddings, Ann. of Math. (2) 93 (1971), 63-88. MR 283802
  • 8. F. T. Farrell and L. E. Jones, Markov cell structures, Bull. Amer. Math. Soc. 83 (1977), 739-740. MR 436217
  • 9. F. T. Farrell and L. E. Jones, Markov cell structures for expanding maps in dimension two, Trans. Amer. Math. Soc. 255 (1979), 315–327. MR 542883, https://doi.org/10.1090/S0002-9947-1979-0542883-4
  • 10. F. T. Farrell and L. E. Jones, K-theory and dynamics. I (submitted for publication).
  • 11. F. T. Farrell and L. E. Jones, K-theory and dynamics. II (submitted for publication).
  • 12. F. T. Farrell and L. E. Jones, The Whitehead group of cocompact discrete subgroups of connected Lie groups (in preparation).
  • 13. S. Ferry, The homomorphism group of a compact Hilbert cube manifold is an ANR, Ann. of Math. (2) 106 (1977), 101-119. MR 461536
  • 14. A. E. Hatcher, Concordance spaces, higher simple-homotopy theory, and applications, Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976) Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc., Providence, R.I., 1978, pp. 3–21. MR 520490
  • 15. J. Milnor, Morse Theory, Ann. of Math. Studies, No. 51, Princeton Univ. Press, Princeton, N.J., 1963. MR 163331
  • 16. Frank Quinn, Ends of maps. I, Ann. of Math. (2) 110 (1979), no. 2, 275–331. MR 549490, https://doi.org/10.2307/1971262
  • 17. Frank Quinn, Ends of maps. II, Invent. Math. 68 (1982), no. 3, 353–424. MR 669423, https://doi.org/10.1007/BF01389410

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18F25, 57Q10, 57R80

Retrieve articles in all journals with MSC (1985): 18F25, 57Q10, 57R80


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15437-6

American Mathematical Society